Donal O'regan, Naseer Shahzad, Ravi P. Agarwal, "Random fixed point theory in spaces with two metrics", International Journal of Stochastic Analysis, vol. 16, Article ID 531375, 6 pages, 2003. https://doi.org/10.1155/S1048953303000121
Random fixed point theory in spaces with two metrics
We present new random fixed point theorems in spaces with two metrics. Our results extend recent results of Tan and Yuan  and Xu .
Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.